# SDR DALA14005130668

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 71,411 hours, 33,069 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INADVERTENT DEPLOYMENT OF THE LT OVERWING SLIDE.  SLIDE DID NOT FULLY DEPLOY.  LEFT OVERWING SLIDE REPLACED IAW AMM 25-65.
